Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 80, NWS Melbourne, FL

June 15, 2023Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 15, 2023, 5:26 PM EDT for Volusia County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 5:26 PM EDT (21:26 UTC)
Expired
Jun 15, 2023, 6:00 PM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-549 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

916 
WUUS52 KMLB 152126
SVRMLB
FLC127-152200-
/O.NEW.KMLB.SV.W.0080.230615T2126Z-230615T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
526 PM EDT Thu Jun 15 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  East central Volusia County in east central Florida...

* Until 600 PM EDT.

* At 526 PM EDT, a severe thunderstorm was located near New Smyrna
  Beach, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Port Orange, New Smyrna Beach, Edgewater, Bethune Beach and Ponce
  Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2893 8080 2886 8107 2905 8117 2915 8093
TIME...MOT...LOC 2126Z 243DEG 20KT 2900 8100 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
2 follow-up statements
092 
WWUS52 KMLB 152136
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
536 PM EDT Thu Jun 15 2023

FLC127-152200-
/O.CON.KMLB.SV.W.0080.000000T0000Z-230615T2200Z/
Volusia FL-
536 PM EDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL VOLUSIA COUNTY...

At 536 PM EDT, a severe thunderstorm was located over New Smyrna
Beach, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Port Orange, New Smyrna Beach, Edgewater, Bethune Beach and Ponce
Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2915 8093 2893 8080 2888 8100 2907 8107
TIME...MOT...LOC 2136Z 249DEG 20KT 2900 8093 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
155 
WWUS52 KMLB 152155 RRA
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
555 PM EDT Thu Jun 15 2023

FLC127-152205-
/O.EXP.KMLB.SV.W.0080.000000T0000Z-230615T2200Z/
Volusia FL-
555 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VOLUSIA COUNTY
WILL EXPIRE AT 600 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 2915 8093 2893 8080 2888 8100 2907 8107
TIME...MOT...LOC 2155Z 243DEG 20KT 2905 8083 

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:09 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 15, 3:09 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
309 PM EDT Thu Jun 15 2023

...New MARINE, AVIATION...

.DISCUSSION...
Issued at 235 PM EDT Thu Jun 15 2023

Current-Tonight...It remains very warm and humid across ECFL with
temps in the U80s to L90s areawide. Dewpoints generally in the
L-M70s giving way to peak Heat Indices in the 100-105F range.
Remember: Persons working or spending time outdoors today should
be sure to stay hydrated and take plenty of breaks in air
conditioning, if available. NEVER leave children or pets
unattended in a car for any length of time.

Fairly quiet early this afternoon thus far, likely a result of
the strong "capping" inversion at 700 mb viewed on the 10Z KXMR
sounding, though the latest 15Z sounding shows that the cap is
weakening. It still remains cool aloft (near -10C at 500 mb) with
ample moisture. We still should eventually see ISOLD to SCT
convection on either the WCSB and/or ECSB (immediate coast) by
later in the day. Uncertainty does remain for later in the evening
and overnight with the potential storm complexes developing
across north FL. Models still inconsistent in strength/timing of
dropping this convective activity southward - possibly towards
Lake/Volusia counties - perhaps even further south across I-4
towards daybreak. As such, will continue to leave that window open
later tonight. A Marginal risk of strong to severe storms remains
in place, generally north of a Titusville-Kissimmee line. There
is likely a northerly wind shift, too, with outflow boundaries to
the north moving south.

The WCSB will remain dominant again this afternoon as it
traverses the peninsula. Winds may back (briefly) to S/SE along
the immediate coast mid-late afternoon but inland movement of the
ECSB (should it develop) will be minimal at best. Forecast PWATs
this afternoon across ECFL range from 1.60-1.80". Primary threats
from ISOLD-SCT storms remain torrential downpours, frequent
lightning strikes, gusty winds of 40-55 mph, and small hail -
perhaps up to quarter-size in 1 or 2 storms should something get
organized. A brief tornado cannot be ruled out if multiple
boundaries merge - especially near the immediate coast. Highest
coverage should range from late afternoon-early evening, though
will again need to remain vigilant if later evening or overnight
activity to the north (MCS complex) is able to hold together and
push southeast across the I-4 corridor area.

Overnight lows in the M-U70s will provide little relief from the
heat with conditions remaining humid.

PREVIOUS EXTENDED FORECAST DISCUSSION...

Fri...Model guidance shows an increase in the deep layer W/SW wind
flow, specifically 20-25 knots in the 925-850 mb layer which is
strong enough to prevent the east coast sea breeze from even
forming. Max temps will reach the low to mid 90s despite some high
cloudiness with peak heat indices 101-105. There is also a short
wave trough that digs SE across FL which will provide some upper
support for deep convection. The increase in mid level wind fields,
combined with surface destabilization beneath steep mid level lapse
rates should support strong to marginally severe storms Fri aftn
into the eve containing wind gusts and hail.

Sat-Wed...Another short wave trough is forecast to dig across FL on
Sat and produce high rain chances (around 70 percent). This feature
pushes east of the area Sun but another (stronger) short wave rounds
the top of the upper ridge centered over the Rio Grande Valley and
then reinforces the eastern US upper trough into next week. Thus,
keeping us stuck in this pattern of deep layer offshore flow.

Above normal temps will continue, with widespread low to mid 90s and
peak heat indices 101-106, just below the criteria for a Heat
Advisory (108-112). Only a small uptick in temps or dewpoints could
bring about the need for Heat Advisories for at least a portion of
the area.

&&

.MARINE...
Issued at 235 PM EDT Thu Jun 15 2023

Afternoon-Tonight...The surface ridge axis remains surpressed
south/east of our local area. Southwest to West flow remains
dominant; perhaps a bit of "backing" of winds to the
south/southeast in the afternoon - especially near the coast - as
the sea breeze attempts to develop. Wind speeds typically 10-15
kts, though there may be a wind surge, again tonight, over the
offshore waters with a brief period of 15-20 kt winds. Seas mainly
2-3 ft but could occasionally build up to 4 ft offshore.

Isolated to Scattered offshore-moving showers and storms remain
forecast this afternoon and evening; and due to an unusual weather
pattern mariners will need to watch for some overnight activity, as
well, especially if storm complexes over north FL are able to hold
together and drop southeastward toward/across the area - mainly Cape
northward. Winds and seas locally higher invof convection.

PREVIOUS EXTENDED MARINE FORECAST DISCUSSION...

Fri-Mon...Persistent pattern of moderate to occasionally fresh SW to
WSW (offshore) flow is forecast to continue through the weekend.
This will tend to keep seas suppressed near the coast at 1-2 feet
with up to 4 feet well offshore. A sea breeze looks unlikely to
develop Fri anywhere as offshore flow looks too strong but a late
sea breeze should form and remained pinned near the coast this
weekend, mainly south of the Cape. The primary concern for mariners
will be strong offshore-moving storms producing locally higher winds
and seas.

&&

.AVIATION...
(18Z TAFS)
Issued at 235 PM EDT Thu Jun 15 2023

VFR continues outside of possible VCTS thru 00z-01z. SW winds
around 10-14 kt with gusts around 20 kt will continue thru 00z.
Hi-res model guidance indicates development of TSRA from north to
south, mainly from SFB/MCO eastward this afternoon. TSRA and
MVFR/IFR conds, as well as any TEMPOs at any of the sites, will
need to be handled by AMD as necessary.

Offshore flow will continue tonight with additional SHRA/TSRA
expected, mainly after 13-16z Fri. SW winds will be gusty, up to
20- 25 kt at times.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  93  75  91  75 /  50  30  50  50
MCO  95  76  92  76 /  40  30  50  50
MLB  94  77  93  75 /  30  30  40  40
VRB  94  76  93  74 /  30  30  40  30
LEE  92  77  89  75 /  40  40  60  50
SFB  94  77  91  76 /  40  30  50  50
ORL  94  77  92  77 /  40  30  50  50
FPR  93  76  93  75 /  20  30  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Sedlock
LONG TERM....Law
AVIATION...Schaper
DSS...Tollefsen
Hazardous weather outlook, Jun 15, 10:20 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
1020 AM EDT Thu Jun 15 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-160000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1020 AM EDT Thu Jun 15 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.EXCESSIVE HEAT IMPACT...
The combination of hot afternoon temperatures in the low to mid 90s
and high humidity will lead to peak Heat Indices between 100 and
106 degrees this afternoon. Persons engaged in outdoor activities
should remain well hydrated and take indoor rest breaks in an air
conditioned location, if available. NEVER leave children or pets
unattended in a car for any amount of time.

.THUNDERSTORM IMPACT...
Isolated to scattered lightning storms will be possible this
afternoon and early evening, but there remains a high degree of
uncertainty how storms will develop today. Strong to marginally
severe storms remain possible, especially north of a line from
Klondike Beach to Lake Louisa. A round of overnight lightning
storms, especially I-4 corridor northward will be possible, again,
if storm complexes to the north hold together and move southeastward.

In general, primary storm threats will be torrential downpours,
frequent lightning strikes, gusty winds of 40 to 55 mph in a few
storms, and small hail. An isolated tornado cannot be ruled out, if
multiple boundaries merge, especially near the coast.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts of 35 knots or greater will be possible over inland
lakes, the Intracoastal Waterway, and near shore Atlantic waters, as
lightning storms move eastward at 10 to 15 knots. Boaters across the
Intracoastal and near shore Atlantic waters should watch for storms
approaching from the west and seek safe shelter well in advance as
storms will be offshore-moving.

.WIND AND SEA IMPACT...
Southwesterly winds may periodically approach 15 to 20 knots
offshore later this evening and overnight due to brief wind
surges. Small craft should Exercise Caution out past 20 nautical
miles tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Scattered lightning storms are forecast through early next week.
The threat for gusty winds, small hail, frequent lightning, and
torrential downpours will continue each afternoon. A few storms
could be strong to marginally severe Friday and Saturday.

Temperatures will remain unseasonably warm this week, with highs
reaching the low to mid 90s near the coast and mid to possibly
upper 90s across the interior. The hot temperatures combined with
high humidity will push afternoon Heat Indices to between 102 and
107 degrees into early next week.

A Moderate Risk of dangerous rip currents could return Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Sedlock/Haley

In the hours before

Local storm report, Jun 15, 4:52 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
452 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     Hail             1 SW Daytona Beach      29.20N  81.04W
06/15/2023  E0.50 inch       Volusia            FL   Public

&&

Event Number MLB2300221

Schaper
Local storm report, Jun 15, 4:56 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
456 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     Tstm Wnd Gst     Daytona Beach Airport   29.17N  81.07W
06/15/2023  M44 mph          Volusia            FL   ASOS

            The ASOS at Daytona Beach International Airport (KDAB)
            measured a wind gust of 38kt/44mph from the
            north-northeast.

&&

Event Number MLB2300222

Schaper
Special weather statement, Jun 15, 4:56 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Thu Jun 15 2023

FLZ041-044-141-152145-
Northern Lake County FL-Coastal Volusia FL-Inland Volusia FL-
456 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern Lake
and central Volusia Counties through 545 PM EDT...

At 455 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand Airport, or near DeLand, moving northeast at 35 mph.
Additional stronger storms are developing across northeast Lake and
Volusia counties.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, Ormond Beach and DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2909 8089 2886 8150 2908 8161 2927 8119
      2927 8115 2928 8115 2934 8102
TIME...MOT...LOC 2055Z 238DEG 29KT 2909 8128

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Weitlich
Local storm report, Jun 15, 5:04 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
504 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Tstm Wnd Gst     New Smyrna Beach Airpor 29.06N  80.95W
06/15/2023  M40 mph          Volusia            FL   AWOS

            The AWOS at New Smyrna Beach Airport (KEVB) measured a
            wind gust of 35kt/40mph from the north.

&&

Event Number MLB2300223

Schaper
Special weather statement, Jun 15, 5:12 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
512 PM EDT Thu Jun 15 2023

FLZ041-141-152145-
Coastal Volusia FL-Inland Volusia FL-
512 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of east central Volusia
County through 545 PM EDT...

At 512 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Deltona, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Port Orange, New Smyrna Beach, Edgewater and Lake Helen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2904 8086 2892 8079 2882 8110 2883 8111
      2883 8112 2882 8113 2881 8115 2897 8126
      2910 8090
TIME...MOT...LOC 2112Z 248DEG 24KT 2896 8109

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Weitlich
Special weather statement, Jun 15, 5:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
515 PM EDT Thu Jun 15 2023

FLZ041-044>046-144-152145-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
Southern Lake County FL-
515 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northwestern
Seminole, central Lake, northwestern Orange and central Volusia
Counties through 545 PM EDT...

At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Dora, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Sanford, Apopka, Eustis and Tavares.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2865 8174 2881 8184 2901 8141 2881 8117
TIME...MOT...LOC 2115Z 243DEG 20KT 2881 8163

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Weitlich

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:41 PM EDTSpecial Weather StatementMLBVolusia64 min
Jun 15, 12:01 AM EDTSevere Thunderstorm WarningMLBLake, Volusia29 min
Jun 15, 12:27 AM EDTSpecial Weather StatementMLBLake, Volusia63 min
Jun 15, 12:31 AM EDTSpecial Marine WarningMLB59 min
Jun 15, 12:54 AM EDTSpecial Weather StatementMLBLake, Orange, Seminole36 min
Jun 15, 1:11 AM EDTSpecial Marine WarningMLB49 min
Jun 15, 1:23 AM EDTSpecial Weather StatementMLBOrange, Seminole37 min
Jun 15, 1:55 AM EDTSpecial Marine WarningMLB65 min
Jun 15, 4:27 PM EDTSpecial Weather StatementMLBVolusia33 min
Jun 15, 4:32 PM EDTSpecial Marine WarningMLB88 min
Jun 15, 4:56 PM EDTSpecial Weather StatementMLBVolusia49 min
Jun 15, 5:12 PM EDTSpecial Weather StatementMLBVolusia33 min
Jun 15, 5:15 PM EDTSpecial Weather StatementMLBLake30 min
Jun 15, 5:16 PM EDTSpecial Marine WarningMLB59 min
Jun 15, 5:40 PM EDTTornado WarningMLBVolusia20 min
Jun 15, 5:45 PM EDTSpecial Weather StatementMLBVolusia45 min
Jun 15, 5:55 PM EDTSpecial Marine WarningMLB65 min
Jun 15, 6:11 PM EDTSpecial Weather StatementMLBBrevard34 min
Jun 15, 6:15 PM EDTSpecial Marine WarningMLB60 min
Jun 15, 6:17 PM EDTSpecial Weather StatementMLBOkeechobee58 min
Jun 15, 6:20 PM EDTSevere Thunderstorm WarningMLBOkeechobee25 min
Jun 15, 6:43 PM EDTSpecial Weather StatementMLBOkeechobee32 min
Jun 15, 6:49 PM EDTSpecial Weather StatementMLBBrevard41 min
Jun 15, 6:57 PM EDTSpecial Weather StatementMLBOsceola48 min
Jun 15, 7:00 PM EDTSpecial Weather StatementMLBOkeechobee30 min
Jun 15, 7:05 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee25 min
Jun 15, 7:12 PM EDTSpecial Marine WarningMLB63 min
Jun 15, 7:26 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Saint Lucie34 min
Jun 15, 7:30 PM EDTSpecial Weather StatementMLBBrevard45 min
Jun 15, 7:33 PM EDTSpecial Marine WarningMLB117 min
Jun 15, 7:48 PM EDTSpecial Weather StatementMLBIndian River42 min
Jun 15, 7:55 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Saint Lucie24 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.